# SDR UALA2008112406616

- Difficulty date: November 19, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 76,239 hours, 12,282 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: S281T00137
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

APU GENERATOR INOPERATIVE.  CHECKED FEEDER CONNECTOR PER TIP 24-21-01-200A & FOUND OK.  TRIED NEW GCU, NO HELP.  BPCU BITE SHOWS "REPLACE GEN-(DIODE)".  NEEDS GENERATOR REPLACED.  REPLACED APU GENERATOR.  OPS NORMAL.
